Alert archive / Oregon / Gale Watches in 2013
Gale Watch 21, NWS Medford, OR
NWS Medford, OR issued this gale watch at Jul 24, 2013, 3:07 PM PDT. It took effect at Jul 26, 2013, 11:00 AM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jul 24, 2013, 3:07 PM PDT (22:07 UTC)
- In effect from
- Jul 26, 2013, 11:00 AM PDT
- Expired
- Jul 25, 2013, 4:14 AM PDT
- In force
- Issued by
- NWS Medford, OR
The text
As transmitted, in the capitals the NWS used until 2016.
752 WHUS76 KMFR 242207 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 307 PM PDT WED JUL 24 2013 PZZ376-251115- /O.EXT.KMFR.SI.Y.0080.000000T0000Z-130725T1900Z/ /O.CON.KMFR.SW.Y.0077.000000T0000Z-130725T1900Z/ /O.UPG.KMFR.SE.A.0018.130725T1900Z-130729T0600Z/ /O.NEW.KMFR.SE.W.0026.130725T1900Z-130729T1800Z/ /O.NEW.KMFR.GL.W.0027.130725T1900Z-130729T0600Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 307 PM PDT WED JUL 24 2013 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL NOON PDT THURSDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL NOON PDT THURSDAY... ...GALE WARNING IN EFFECT FROM NOON THURSDAY TO 11 PM PDT SUNDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM NOON THURSDAY TO 11 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM NOON THURSDAY TO 11 AM PDT MONDAY. A GALE WARNING HAS ALSO BEEN ISSUED. THIS GALE WARNING IS IN EFFECT FROM NOON THURSDAY TO 11 PM PDT SUNDAY. THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL NOON PDT THURSDAY. THE HAZARDOUS SEAS WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL NOON PDT THURSDAY. * WINDS: NORTH 25 TO 30 KT TODAY WILL INCREASE TO 30 KT WITH GUSTS TO 35 KT THURSDAY AFTERNOON AND EVENING...THEN RISE TO GALES 35 KT WITH GUSTS TO 40 KT FRIDAY AFTERNOON AND EVENING. GALES ARE EXPECTED TO PERSIST THROUGH SUNDAY. * SEAS: STEEP WIND WAVE DOMINATED SEAS OF 8 TO 9 FEET AT 8 SECONDS WILL INCREASE TO 9 TO 12 FEET THURSDAY AFTERNOON AND EVENING. SEAS WILL INCREASE FURTHER TO 10 TO 14 FEET FRIDAY AND PERSIST THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ356-251115- /O.EXT.KMFR.SI.Y.0080.000000T0000Z-130726T1800Z/ /O.EXT.KMFR.SW.Y.0079.000000T0000Z-130726T1800Z/ /O.NEW.KMFR.GL.A.0021.130726T1800Z-130729T0600Z/ /O.NEW.KMFR.SE.A.0019.130726T1800Z-130729T0600Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 307 PM PDT WED JUL 24 2013 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 11 AM PDT FRIDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 11 AM PDT FRIDAY... ...GALE WATCH IN EFFECT FROM LATE FRIDAY MORNING THROUGH SUNDAY EVENING... ...HAZARDOUS SEAS WATCH IN EFFECT FROM LATE FRIDAY MORNING THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH SUNDAY EVENING. A HAZARDOUS SEAS WATCH HAS ALSO BEEN ISSUED. THIS HAZARDOUS SEAS WATCH IS IN EFFECT FROM FRIDAY MORNING THROUGH SUNDAY EVENING. THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 11 AM PDT FRIDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 11 AM PDT FRIDAY. * WINDS: NORTH WINDS 15 TO 25 KT TODAY WILL INCREASE TO 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT THURSDAY AFTERNOON AND EVENING. WINDS MAY INCREASE FURTHER TO 25 TO 35 KT WITH OCCASIONAL GUSTS UP TO 40 KT FRIDAY AFTERNOON WITH THESE STRONG GUSTY WINDS CONTINUING THROUGH THE WEEKEND. * SEAS: STEEP WIND WAVE DOMINATED SEAS OF 6 TO 7 FEET AT 7 SECONDS TODAY ARE EXPECTED TO INCREASE TO 7 TO 9 FEET AT 8 SECONDS THURSDAY AFTERNOON AND EVENING. THEN MAY INCREASE FURTHER FRIDAY INTO THE WEEKEND WITH SEAS OF 8 TO 11 FEET POSSIBLE. * AREAS AFFECTED: STRONGEST WINDS AND SEAS TODAY INTO THURSDAY ARE EXPECTED BEYOND 5 NM AND NEAR CAPES. BY THURSDAY AFTERNOON AND EVENING STEEP SEAS ARE EXPECTED TO IMPACT ALL AREAS FROM CAPE BLANCO TO PT. ST. GEORGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ370-251115- /O.EXT.KMFR.SW.Y.0077.000000T0000Z-130726T0000Z/ /O.CON.KMFR.SI.Y.0079.000000T0000Z-130729T0600Z/ /O.NEW.KMFR.SE.A.0019.130726T0000Z-130729T0600Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 307 PM PDT WED JUL 24 2013 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 5 PM PDT THURSDAY... ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM PDT SUNDAY... ...HAZARDOUS SEAS WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS SEAS WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH SUNDAY EVENING. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 5 PM PDT THURSDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM PDT SUNDAY. * WINDS: NORTH WINDS 20 TO 25 KT TODAY WILL INCREASE TO 25 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT THURSDAY AFTERNOON AND EVENING. THESE GUSTY NORTH WINDS WILL CONTINUE ON FRIDAY AND INTO THE WEEKEND. * SEAS: STEEP WIND WAVE DOMINATED SEAS OF 6 TO 8 FEET AT 7 SECONDS TODAY ARE EXPECTED TO INCREASE TO 9 TO 10 FEET AT 8 SECONDS THURSDAY AFTERNOON AND EVENING WITH VERY STEEP HAZARDOUS SEAS CONTINUING THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ350-251115- /O.CON.KMFR.SI.Y.0079.000000T0000Z-130729T0600Z/ /O.CON.KMFR.SW.Y.0077.000000T0000Z-130729T0600Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- 307 PM PDT WED JUL 24 2013 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM PDT SUNDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 PM PDT SUNDAY... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM PDT SUNDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 PM PDT SUNDAY. * WINDS: NORTH 15 TO 25 KT WITH GUSTS TO 30 KT. THEN WINDS ARE EXPECTED TO INCREASE THURSDAY AFTERNOON AND EVENING TO 20 TO 30 KT... CONTINUING THROUGH THE WEEKEND. * SEAS: STEEP WIND WAVE DOMINATED SEAS OF 7 FEET AT 7 SECONDS TODAY ARE EXPECTED TO INCREASE THURSDAY AFTERNOON AND EVENING TO 7 TO 9 FEET AT 8 SECONDS AND PERSIST THROUGH THE WEEKEND. * AREAS AFFECTED: STRONGEST WINDS AND SEAS ARE EXPECTED BEYOND 5 NM AND NEAR CAPES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
1 follow-up statement
216 WHUS76 KMFR 251114 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 414 AM PDT THU JUL 25 2013 PZZ356-260015- /O.CON.KMFR.SI.Y.0080.000000T0000Z-130726T1800Z/ /O.CON.KMFR.SW.Y.0079.000000T0000Z-130726T1800Z/ /O.UPG.KMFR.GL.A.0021.130726T1800Z-130729T0600Z/ /O.UPG.KMFR.SE.A.0019.130726T1800Z-130729T0600Z/ /O.EXB.KMFR.GL.W.0027.130726T1800Z-130729T0600Z/ /O.EXB.KMFR.SE.W.0026.130726T1800Z-130729T0600Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 414 AM PDT THU JUL 25 2013 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 AM PDT FRIDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 AM PDT FRIDAY... ...GALE WARNING IN EFFECT FROM 11 AM FRIDAY TO 11 PM PDT SUNDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 AM FRIDAY TO 11 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM 11 AM FRIDAY TO 11 PM PDT SUNDAY. A GALE WARNING HAS ALSO BEEN ISSUED. THIS GALE WARNING IS IN EFFECT FROM 11 AM FRIDAY TO 11 PM PDT SUNDAY. THE HAZARDOUS SEAS WATCH AND THE GALE WATCH HAVE BEEN UPGRADED. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 AM PDT FRIDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 AM PDT FRIDAY. * WINDS: NORTH WINDS 15 TO 25 KT WILL INCREASE TO 20 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT THIS AFTERNOON AND EVENING. WINDS WILL INCREASE FURTHER TO 25 TO 35 KT WITH OCCASIONAL GUSTS UP TO 40 KT FRIDAY AFTERNOON WITH THESE STRONG GUSTY WINDS CONTINUING THROUGH THE WEEKEND. * SEAS: STEEP WIND WAVE DOMINATED SEAS OF 6 TO 7 FEET AT 7 SECONDS ARE EXPECTED TO INCREASE TO 7 TO 9 FEET AT 8 SECONDS THIS AFTERNOON AND EVENING. SEAS WILL THEN INCREASE TO 8 TO 11 FEET ON FRIDAY THEN PERSIST DURING THE WEEKEND. * AREAS AFFECTED: STRONGEST WINDS AND SEAS INTO THIS EVENING ARE EXPECTED BEYOND 5 NM AND NEAR CAPES. BY FRIDAY AFTERNOON AND EVENING STEEP SEAS ARE EXPECTED TO IMPACT ALL AREAS FROM CAPE BLANCO TO PT. ST. GEORGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ370-260015- /O.CON.KMFR.SI.Y.0079.000000T0000Z-130729T0600Z/ /O.CON.KMFR.SW.Y.0077.000000T0000Z-130726T0000Z/ /O.UPG.KMFR.SE.A.0019.130726T0000Z-130729T0600Z/ /O.EXB.KMFR.SE.W.0026.130726T0000Z-130728T1200Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 414 AM PDT THU JUL 25 2013 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM PDT SUNDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT SUNDAY. THE HAZARDOUS SEAS WATCH HAS BEEN UPGRADED. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM PDT SUNDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. * WINDS: NORTH WINDS 20 TO 25 KT WILL INCREASE TO 25 TO 30 KT WITH OCCASIONAL GUSTS TO 35 KT THIS AFTERNOON AND EVENING. THESE GUSTY NORTH WINDS WILL CONTINUE ON FRIDAY AND INTO THE WEEKEND. * SEAS: STEEP WIND WAVE DOMINATED SEAS OF 6 TO 8 FEET AT 7 SECONDS ARE EXPECTED TO INCREASE TO 9 TO 10 FEET AT 8 SECONDS THIS AFTERNOON AND EVENING WITH VERY STEEP HAZARDOUS SEAS CONTINUING THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ376-260015- /O.CON.KMFR.SI.Y.0080.000000T0000Z-130725T1900Z/ /O.CON.KMFR.SW.Y.0077.000000T0000Z-130725T1900Z/ /O.CON.KMFR.GL.W.0027.130725T1900Z-130729T0600Z/ /O.CON.KMFR.SE.W.0026.130725T1900Z-130729T1800Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 414 AM PDT THU JUL 25 2013 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL NOON PDT TODAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL NOON PDT TODAY... ...GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO 11 PM PDT SUNDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM NOON TODAY TO 11 AM PDT MONDAY... A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM NOON TODAY TO 11 AM PDT MONDAY. A GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO 11 PM PDT SUNDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL NOON PDT TODAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL NOON PDT TODAY. * WINDS: NORTH 25 TO 30 KT WILL INCREASE TO 30 KT WITH GUSTS TO 35 KT THIS AFTERNOON AND EVENING...THEN RISE TO GALES 35 KT WITH GUSTS TO 40 KT FRIDAY AFTERNOON AND EVENING. GALES ARE EXPECTED TO PERSIST THROUGH SUNDAY. * SEAS: STEEP WIND WAVE DOMINATED SEAS OF 8 TO 9 FEET AT 8 SECONDS WILL INCREASE TO 9 TO 12 FEET THIS AFTERNOON AND EVENING. SEAS WILL INCREASE FURTHER TO 10 TO 14 FEET FRIDAY AND PERSIST THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ350-260015- /O.CON.KMFR.SI.Y.0079.000000T0000Z-130729T0600Z/ /O.CON.KMFR.SW.Y.0077.000000T0000Z-130729T0600Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- 414 AM PDT THU JUL 25 2013 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM PDT SUNDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 PM PDT SUNDAY... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM PDT SUNDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 PM PDT SUNDAY. * WINDS: NORTH 15 TO 25 KT WITH GUSTS TO 30 KT. THEN WINDS ARE EXPECTED TO INCREASE THIS AFTERNOON AND EVENING TO 20 TO 30 KT... CONTINUING THROUGH THE WEEKEND. * SEAS: STEEP WIND WAVE DOMINATED SEAS OF 7 FEET AT 7 SECONDS ARE EXPECTED TO INCREASE THIS AFTERNOON AND EVENING TO 7 TO 9 FEET AT 8 SECONDS AND PERSIST THROUGH THE WEEKEND. * AREAS AFFECTED: STRONGEST WINDS AND SEAS ARE EXPECTED BEYOND 5 NM AND NEAR CAPES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ DW HTTP://WWW.WEATHER.GOV/MEDFORD
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this gale watch went out at Jul 24, 2:25 PM PDT, 42 minutes earlier.
Area forecast discussion, Jul 24, 2:25 PM PDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
225 PM PDT WED JUL 24 2013
.DISCUSSION...THE CLOUD COVER OVER PARTS OF THE AREA THIS MORNING
HAVE BEEN SLOWLY DECREASING. THERE HAVE BEEN SOME RETURNS ON RADAR
MOSTLY FROM SOUTHERN CURRY COUNTY NORTHEAST TO CENTRAL AND EASTERN
DOUGLAS COUNTY...BUT MOST IF NOT ALL HAS YET TO REACH THE GROUND.
SURFACE DEWPOINTS ARE HIGHER COMPARED TO YESTERDAY OVER MOST OF THE
AREA AND THIS MORNING SOUNDING SHOWED PW VALUE OF 1.19 INCHES WHICH
IS A NOTABLE INCREASE FROM YESTERDAY AFTERNOON. SO THE MOISTURE IS
THERE AND WITH CLOUDS DECREASING AND TEMPERATURES HEATING UP AND
WEAK SHORTWAVES EXPECTED TO MOVE THROUGH...THERE IS STILL THE
POTENTIAL FOR ISOLATED STORMS TO DEVELOP THIS AFTERNOON AND CONTINUE
INTO EARLY THIS EVENING. MOST OF THE ISOLATED STORMS WILL BE IN
NORTHERN CAL AND ALONG AND EAST OF THE CASCADES...HOWEVER DID ADD A
SLIGHT CHANCE OF SHOWERS AND PERHAPS AN ISOLATED STORM OR TWO WEST
OF THE CASCADES THIS EVENING GIVEN WHAT I'M SEEING ON SATELLITE AND
RADAR. ALSO MODEL SOUNDING SHOW BASES WILL BE HIGH...SO EXPECT
LITTLE OF ANY PRECIPITATION WITH THESE...BUT THERE COULD BE GUSTY
OUTFLOW WINDS. UPPER LEVEL WINDS ARE FAIRLY LIGHT...SO DO NOT EXPECT
MUCH MOVEMENT WITH ANY STORMS THAT DEVELOP.
AN UPPER LOW CENTERED NEAR 30N/128 W IS EXPECTED TO SLOWLY MOVE
NORTH OVER THE NEXT 48 HOURS. THE WATER VAPOR IMAGE SHOWS A PLUME OF
MOISTURE SURGING UP INTO CENTRAL CALIFORNIA. THIS IS EXPECTED TO
MAKE IT'S WAY INTO OUR AREA TONIGHT INTO THURSDAY. SO THE THREAT OF
ISOLATED STORMS CONTINUES. I DID EXPAND THEM FARTHER WEST TO COVER
PARTS OF SISKIYOU COUNTY.
MOISTURE AND WEAK SHORTWAVES WILL CONTINUE TO MOVE INTO THE AREA
THURSDAY NIGHT AND FRIDAY AHEAD OF THE ABOVE MENTIONED UPPER LOW.
THE GFS SHOWS SOME LIGHT QPF IN PARTS OF THE CASCADES...SISKIYOUS
AND EASTSIDE OVERNIGHT THURSDAY. THE NAM DOES NOT. ISOLATED
THUNDERSTORMS FRIDAY SHOULD NOT BE AS EXTENSIVE AS THURSDAY AND
MAINLY CONFINED TO NORTHERN CAL AND LAKE COUNTY. THE MODELS SUGGEST
A WESTERLY FLOW MAY SET UP IN THE AFTERNOON AS AN NORTHERN STREAM
UPPER TROUGH STARTS TO MOVE SOUTH.
THE MODELS ARE IN FAIRLY GOOD AGREEMENT SHOWING AN UPPER TROF
SINKING SOUTH INTO THE AREA THIS WEEKEND INTO EARLY NEXT WEEK. THIS
WILL END THE THUNDERSTORM THREAT, BUT IT WILL BE WINDY EAST OF THE
CASCADES. SO IF THERE'S ANY ARE FIRE STARTS FROM ISOLATED
STORMS...THEN THE WINDS WILL FAN THE FIRES. TEMPERATURES THIS
WEEKEND WILL BE NEAR NORMAL. -PETRUCELLI
&&
.AVIATION...MARINE STRATUS HAS RETREATED JUST OFF THE COAST...BUT
IT'S EXPECTED TO RETURN WITH IFR CIGS RETURNING BETWEEN 2-4Z AND
CONTINUE INTO THE OVERNIGHT HOURS. GUSTY WINDS WILL DECREASE AT
THE COAST THIS EVENING...THEN INCREASE AGAIN THURSDAY AFTERNOON.
INLAND...VFR CONDITIONS WILL CONTINUE THROUGH THURSDAY. THE MAIN
CONCERN WILL BE ISOLATED STORMS ALONG AND EAST OF THE CASCADES AND
NORTHERN CAL THROUGH THIS EVENING WITH GUSTY OUTFLOW WINDS
POSSIBLE.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING FOR ORZ027>031.
CA...RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING FOR CAZ080>085.
PACIFIC COASTAL WATERS...GALE WATCH FROM FRIDAY MORNING THROUGH SUNDAY
EVENING FOR PZZ356.
SMALL CRAFT ADVISORY FOR WINDS UNTIL 11 AM PDT FRIDAY FOR
PZZ356.
HAZARDOUS SEAS WATCH FROM FRIDAY MORNING THROUGH SUNDAY EVENING
FOR PZZ356.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 11 AM PDT FRIDAY
FOR PZZ356.
SMALL CRAFT ADVISORY FOR WINDS UNTIL 11 PM PDT SUNDAY FOR
PZZ350-370.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 11 PM PDT SUNDAY
FOR PZZ350.
HAZARDOUS SEAS WATCH FROM THURSDAY AFTERNOON THROUGH SUNDAY
EVENING FOR PZZ370.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 5 PM PDT THURSDAY
FOR PZZ370.
SMALL CRAFT ADVISORY FOR WINDS UNTIL NOON PDT THURSDAY FOR
PZZ376.
HAZARDOUS SEAS WARNING FROM NOON THURSDAY TO 11 AM PDT MONDAY
FOR PZZ376.
GALE WARNING FROM NOON THURSDAY TO 11 PM PDT SUNDAY FOR PZZ376.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL NOON PDT THURSDAY
FOR PZZ376.The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 3:07 PM PDT | Gale Warning | MFR | 4 days | |
| Jul 24, 3:07 PM PDT | Hazardous Seas Watch | MFR | 13 hr | |
| Jul 24, 3:07 PM PDT | Hazardous Seas Warning | MFR | 5 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.